Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

4 years on BB this is my story...34 months benzo free


[07...]

Recommended Posts

[07...]

Today it is 4 years since I became a BB

4 years... I have being write a lot of post during this time.

I wanted to share my story and give w/d a face its me in the picture.

 

This is my story...

 

This is me and my story it started with a mild depression after my brother died I was sad. Met a doctor who said that we can medicate away with SSRIs. There that day I did not know that my life would change forever. Dozens of different SSRIs were tested and with that came the side effects from the medication and I got paradoxical anxiety. I had not had anxiety before. We can remove that, said the doctor and prescribed me Valium.

 

I could not stop with them I became very ill. After 3.5 years at Valium, I ended up in hospital with brutal tolerance symptoms. my doctor said you have no choice we intend to discontinue your Valium here and now. I thought I was going to die ... I could not walk. talk. did not know who my husband was ...I could not understand what ppl said I was in a state of extreme fear and terror. My body was shaking. I had akathisia so bad I needed to pace nonstop during all my awake time. I was like a zombie. I got agora-and socialphobia

 

34 months later I am still ill. I still have remain symptons since my CT. But many has left. I still suffer from derealization and depersonalization and inner tremor burning pain...And I  still freaking out in big open places or too much ppl around me. I dont dare to go away with my husband in our car bc I get crazy fight and flight respons and get claustrophobia. I was not like this before all medications. My doc say I have a brain injury from medications. Its called an iatrogenic illness

 

Mental illness and neurological disease I both have.  My husband says I can't possibly feel as bad as I do. but I do. I neither imagine nor pretend to feel bad. I have a neurological injury in my brain after doctors fed me with medication for mental illness certainly medication I probably never needed. it is tiring to have to explain to my husband, family  every day that I do not have the strength or can not live as others do. I'm doing as well as I can. Had I had an amputated leg, no one would have questioned why I can not run ...

 

Sundance☀️

 

 

Link to comment
Share on other sites

[07...]

Thanks for your story. We are in exactly the same situation. And you know, I think you are a very beautiful Swedish woman!  :thumbsup:

Thank you my Swedish friend. I am very sick today. Ups and downs most very very down all the time... :smitten:

Extreme vibrations inside my whole body. DR DP, intrusive thoughts. Wave building up. So exhausted.

Existensial questions all the time. Who? When? What? Why?

Link to comment
Share on other sites

Thanks for sharing. You are so brave to get through such a brutal acute withdrawal phase. We all understand the nature of your challenge and that part of the challenge is that friends and relatives don't understand our suffering.

 

I'm glad that at least now, your condition is recognised by your doctor as an iatrogenic disease. Not everybody gets that recognition. Like you, I have my life before antidepressants and my life after antidepressants and the contrast is so clear. I might not have medicated the withdrawal symptoms with diazepam (I did that too) had my doctor not dismissed the suggestion that I was suffering with SSRI withdrawal out of hand. He told me it was impossible. I knew he was wrong, but I didn't have the knowledge now that I was a textbook case and it couldn't have been anything else under the circumstances.

 

I think that you should make a real effort to stop explaining yourself to people who aren't going to get it. I totally get the yearning to be understood but if someone has seen you go through this for months/years and doesn't get it, it's their personality that's stopping them. As I have improved, people have indicated to me that they understand things that they didn't at the time. I think it's easier to see that you couldn't help it before when you get the control back. Of course, it's too late by that point.

 

Do what you need to do. Do your best for others but not at the expense of harming yourself. As long as you know you're doing the right things, I would keep any explanation short and sweet.

Link to comment
Share on other sites

[07...]

Thanks for sharing. You are so brave to get through such a brutal acute withdrawal phase. We all understand the nature of your challenge and that part of the challenge is that friends and relatives don't understand our suffering.

 

I'm glad that at least now, your condition is recognised by your doctor as an iatrogenic disease. Not everybody gets that recognition. Like you, I have my life before antidepressants and my life after antidepressants and the contrast is so clear. I might not have medicated the withdrawal symptoms with diazepam (I did that too) had my doctor not dismissed the suggestion that I was suffering with SSRI withdrawal out of hand. He told me it was impossible. I knew he was wrong, but I didn't have the knowledge now that I was a textbook case and it couldn't have been anything else under the circumstances.

 

I think that you should make a real effort to stop explaining yourself to people who aren't going to get it. I totally get the yearning to be understood but if someone has seen you go through this for months/years and doesn't get it, it's their personality that's stopping them. As I have improved, people have indicated to me that they understand things that they didn't at the time. I think it's easier to see that you couldn't help it before when you get the control back. Of course, it's too late by that point.

 

Do what you need to do. Do your best for others but not at the expense of harming yourself. As long as you know you're doing the right things, I would keep any explanation short and sweet.

Thank you Diaz...yes I had that thing right now with my husband try to explain. He said why wont your inner vibrations stop? I said its damage from meds iatrogenic illness it takes time for some ppl to heal. And I have also a brain tumor. Not even that is enough to make him maybe get that I have my strange neurologic sxs.  He respond- not a chance healing take long (he was on xanax 6 months stop CT not one w/d sx) stop reading on BB you get symptoms from reading there. Wtf? He had seen me during this time he can hear my suffering some days when I cry and maybe see it too. I dont say much anymore he wont listen to me anyway. He asked me last week or ask he said- Next saturday you ARE gonna hike 18 km with me and my friends in a medium to hard hike tour uphills. He thinks it is really hard to hike that long and a challange.

Which planet does he livs on? I cant walk to my mailbox atm my legs are so jelly  and I have severe fatigue right now and thats 100 meter.

I said just NOOOOOO!!!  :o::)

Like you said i need to look out for whats best for me

This fight for myself just takes energy. Plenty. I and need to save that for other stuff. :thumbsup:

 

Link to comment
Share on other sites

×
×
  • Create New...